# SDR SWAA2019100217434

- Difficulty date: September 29, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 55,270 hours, 32,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT SIGN COVER MISSING.     SECURED COVER PER SIP.
